Journal of Applied Analysis   EMIS ELibM Electronic Journals

Journal of Applied Analysis
Vol. 1, No. 1, 1995 · Contents

Journal Home

All Journals

ELibM Home



V.G. Boltyanski and E. Morales Amaya:
Minimal fixing systems for convex bodies

V.G. Boltyanski and J. Marti Vazques:
Bellman spheres for linear controlled objects of second order

L. Gajek, J. Jachymski and D. Zagrodny:
Projections, extendability of operators and the Gateaux derivative of the norm

A. Luczak:
Independent marginals of operator Lévy's probability measures on finite dimensional vector spaces

K. Kantiem and W.M. Zajaczkowski:
The existence and uniqueness of solutions of equations

M. Chipot:
The use of Young measures for constructing minimizing sequences in the calculus of variations

A. Nowakowski and A. Rogowski:
The existence of homoclinic solutions for hyperbolic equations

D. Butnariu:
The expected-projection method: its behavior and applications to linear operator equations and covex optimization

Publication date for this issue: 28 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition